# SDR 95UAL737002

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

NUMBER ONE CONSTANT SPEED DRIVE LOW PRESSURE WARNING LIGHT CAME ON WHEN GENERATOR TRIPPED.  DISCONNECTED CONSTANT SPEED DRIVE.  ALL INDICATIONS SHOWED CONSTANT SPEED DRIVE DID NOT DISCONNECT.  HAD RESIDUAL VOLTS AND OIL TEMPERATURE PEGGED.  REPLACED CONSTANT SPEED DRIVE, GENERATOR AND OIL COOLER. CHECKS OK.  SHOP FOUND THAT GOVERNOR SUPPORT FAILED WHICH CAUSED FAILURE OF THE HYDRAULIC LOG.
